# SDR USAA960090

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: Bs 178
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK STATION 178 BULKHEAD SKIN LBL 4.75, WL 201.  INSTALLED DOUBLER, REPAIRED PER EA 40743.  (M)
